2 doctors weighed in:

On bc for 1 month period has lasted 9 days of heavy flow contacted my ob who advised to take 3 pills for 3 days. What are the side effects?

2 doctors weighed in
Dr. Ghias Rana
Obstetrics & Gynecology

In brief: Nausea

generally this is the correct approach and if you are asking about the most common side effect from short term use of higher dose birth control that would be Nausea, so sometimes we can perscribe an anti nausea medications with birthcontrol however every one is different and has different tolerance to the medications

In brief: Nausea

generally this is the correct approach and if you are asking about the most common side effect from short term use of higher dose birth control that would be Nausea, so sometimes we can perscribe an anti nausea medications with birthcontrol however every one is different and has different tolerance to the medications
Dr. Ghias Rana
Dr. Ghias Rana
Thank
Dr. Robert Killian
General Practice

In brief: Stopping Bleeding

Stopping the vaginal bleeding and probably some nausea.
Your Gynecologist is right. They may need to adjust or change your prescription but this is how they start the process to get you better today.

In brief: Stopping Bleeding

Stopping the vaginal bleeding and probably some nausea.
Your Gynecologist is right. They may need to adjust or change your prescription but this is how they start the process to get you better today.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors